| Model Number |
MMT-722NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised force sensor system alarm.The customer stated he was reloaded his insulin pump he put the reservoir in after rewound while trying to load it was given him compromised force sensor system alert.The device was not bumped or dropped prior to the alarm and the drive support cap appears normal.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.